Moderator: Silent One
Vickchick wrote:I took Cerazette for over a year now after being told I couldn't take the normal pill because of my high blood pressure.
I had no bleeds since I began taking it, gained a fair amount of weight and I also developed acne in my late 20's! Not to mention the almost none existent sex drive (that must be how it stops you getting pregnant, lol!) I decided to take myself off it after I began getting breathless!
All these symptoms didn't happen straight away, just slowly over a period of time.
After about 2-3 weeks the acne seemed to disappear and so did the weight (although this took a bit longer, damn it!)
Needless to say, I wouldn't recommend it!
. wrote:hello i stopped taking this pill yesterday, periods were lasting 3-4 weeks but were so light and all over the place, made me feel rotten most days out of the month.
doctor advised to stop taking it.
Im so glad i'm not alone i got worried as before taking it my periods were fine
Users browsing this forum: No registered users and 13 guests